File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Static output-feedback stabilization of discrete-time Markovian jump linear systems: A system augmentation approach

TitleStatic output-feedback stabilization of discrete-time Markovian jump linear systems: A system augmentation approach
Authors
KeywordsLinear Matrix Inequality (Lmi)
Markovian Jump Systems
Stabilization
Static Output-Feedback
System Augmentation
Issue Date2010
PublisherPergamon. The Journal's web site is located at http://www.elsevier.com/locate/automatica
Citation
Automatica, 2010, v. 46 n. 4, p. 687-694 How to Cite?
AbstractThis paper studies the static output-feedback (SOF) stabilization problem for discrete-time Markovian jump systems from a novel perspective. The closed-loop system is represented in a system augmentation form, in which input and gain-output matrices are separated. By virtue of the system augmentation, a novel necessary and sufficient condition for the existence of desired controllers is established in terms of a set of nonlinear matrix inequalities, which possess a monotonic structure for a linearized computation, and a convergent iteration algorithm is given to solve such inequalities. In addition, a special property of the feasible solutions enables one to further improve the solvability via a simple D-K type optimization on the initial values. An extension to mode-independent SOF stabilization is provided as well. Compared with some existing approaches to SOF synthesis, the proposed one has several advantages that make it specific for Markovian jump systems. The effectiveness and merit of the theoretical results are shown through some numerical examples. © 2010 Elsevier Ltd. All rights reserved.
Persistent Identifierhttp://hdl.handle.net/10722/157059
ISSN
2015 Impact Factor: 3.635
2015 SCImago Journal Rankings: 4.315
ISI Accession Number ID
Funding AgencyGrant Number
RGCHKU 7029/05P
Science Foundation of Ireland07/PI/11838
Funding Information:

This work was partially supported by RGC HKU 7029/05P and the Science Foundation of Ireland, Grant no. 07/PI/11838. Part of the material in this article was presented at IFAC World Congress 2008. This paper was recommended for publication in revised form by Associate Editor Giuseppe De Nicolao under the direction of Editor Ian R. Petersen.

References
Grants

 

DC FieldValueLanguage
dc.contributor.authorShu, Zen_US
dc.contributor.authorLam, Jen_US
dc.contributor.authorXiong, Jen_US
dc.date.accessioned2012-08-08T08:45:09Z-
dc.date.available2012-08-08T08:45:09Z-
dc.date.issued2010en_US
dc.identifier.citationAutomatica, 2010, v. 46 n. 4, p. 687-694en_US
dc.identifier.issn0005-1098en_US
dc.identifier.urihttp://hdl.handle.net/10722/157059-
dc.description.abstractThis paper studies the static output-feedback (SOF) stabilization problem for discrete-time Markovian jump systems from a novel perspective. The closed-loop system is represented in a system augmentation form, in which input and gain-output matrices are separated. By virtue of the system augmentation, a novel necessary and sufficient condition for the existence of desired controllers is established in terms of a set of nonlinear matrix inequalities, which possess a monotonic structure for a linearized computation, and a convergent iteration algorithm is given to solve such inequalities. In addition, a special property of the feasible solutions enables one to further improve the solvability via a simple D-K type optimization on the initial values. An extension to mode-independent SOF stabilization is provided as well. Compared with some existing approaches to SOF synthesis, the proposed one has several advantages that make it specific for Markovian jump systems. The effectiveness and merit of the theoretical results are shown through some numerical examples. © 2010 Elsevier Ltd. All rights reserved.en_US
dc.languageengen_US
dc.publisherPergamon. The Journal's web site is located at http://www.elsevier.com/locate/automaticaen_US
dc.relation.ispartofAutomaticaen_US
dc.subjectLinear Matrix Inequality (Lmi)en_US
dc.subjectMarkovian Jump Systemsen_US
dc.subjectStabilizationen_US
dc.subjectStatic Output-Feedbacken_US
dc.subjectSystem Augmentationen_US
dc.titleStatic output-feedback stabilization of discrete-time Markovian jump linear systems: A system augmentation approachen_US
dc.typeArticleen_US
dc.identifier.emailLam, J:james.lam@hku.hken_US
dc.identifier.authorityLam, J=rp00133en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1016/j.automatica.2010.02.001en_US
dc.identifier.scopuseid_2-s2.0-77949284720en_US
dc.identifier.hkuros179616-
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-77949284720&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume46en_US
dc.identifier.issue4en_US
dc.identifier.spage687en_US
dc.identifier.epage694en_US
dc.identifier.isiWOS:000276755900007-
dc.publisher.placeUnited Kingdomen_US
dc.relation.projectAdmissibility Conditions and Performance-Based Stabilization of Singular Switched Systems-
dc.identifier.scopusauthoridShu, Z=25652150400en_US
dc.identifier.scopusauthoridLam, J=7201973414en_US
dc.identifier.scopusauthoridXiong, J=8546678700en_US
dc.identifier.citeulike6832223-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats